# SDR IPXA1564031

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY FLOOR PANEL HAS EDGE DAMAGE BS 1055-1100, RBL 45-65, WL 208 (DAMAGE BEYOND SRM LIMITS).  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
